MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; REGULATOR,MINI,0-15LPM,870 CGA

MEDLINE INDUSTRIES, LP MEDLINE; REGULATOR,MINI,0-15LPM,870 CGA
Catalog Number HCS8715MA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the metal piece that allows the tubing to connect to the regulator broke off.
 
Additional Manufacturer Narrative
It was reported that the metal piece that allows the tubing to connect to the regulator broke off.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
REGULATOR,MINI,0-15LPM,870 CGA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
moriah meyer
three lakes drive
northfield, IL 60093-2753
MDR Report Key25129172
Report Number1417592-2026-01103
Device Sequence Number16036972
Product Code CAN
UDI-Device Identifier10080196193905
UDI-Public10080196193905
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS8715MA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown